| Catalog Number |
CL2100 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation summary: one photo where customer is showing a chemolock port separation, from spike and blue body, no additional damage or anomalies are observed.Complaint of components will not mate properly can be confirmed based on the evidence shared by customer.The probable cause is a welding issue during automation process in the manufacturing plant.The device history record was reviewed, and no non-conformities were found that would have led to the reported condition on the complaint.
Event or Problem Description
Event occurred regarding a chemolock¿ port where it was reported that the chemoclave port is falling apart.They reported that it occurred with several patients over the weekend.The status of the product at the time of event was during infusion.Medication used was chemo (biohazard).There was patient involvement but no reported patient harm.